# SDR AU970768

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: R58
- Condition: Mis-Installed
- Location: Lt &Rt Fuel Tank
- Component: Cessna
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TRANSFER SYSTEM INCORRECTLY FITTED - FUEL LINES TO THE TRANSFER PUMP WERE REVERSED - PROBLEM FOUND IN BOTH RH AND LH FUEL TANKS - PERSONNEL/MAINTENANCE ERROR
